Invariant conditions of stability of unperturbed motion governed by critical differential systems s(1, 2, 3)
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
233 1
Ultima descărcare din IBN:
2020-01-09 15:54
Căutarea după subiecte
similare conform CZU
517.9 (139)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (138)
SM ISO690:2012
NEAGU, Natalia; ORLOV, Victor; POPA, Mihail. Invariant conditions of stability of unperturbed motion governed by critical differential systems s(1, 2, 3). In: Buletinul Academiei de Ştiinţe a Moldovei. Matematica. 2019, nr. 2(90), pp. 137-153. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 2(90) / 2019 / ISSN 1024-7696

Invariant conditions of stability of unperturbed motion governed by critical differential systems s(1, 2, 3)


CZU: 517.9
JEL: 34C14, 34C20, 34D20.
Pag. 137-153

Neagu Natalia1, Orlov Victor12, Popa Mihail2
 
1 Moldova Tiraspol State University,
2 Vladimir Andrunakievich Institute of Mathematics and Computer Science
 
Disponibil în IBN: 4 ianuarie 2020


Rezumat

The center-affine invariant conditions of stability of unperturbed motion governed by critical differential systems s(1, 2, 3) were obtained.

Cuvinte-cheie
Differential systems, stability of unperturbed motion, center-affine comitant and invariant, transvectant